MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00086.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This report is related to mdr number 3011632150-2023-00086.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents, a 7.0 x 150 mm stent and a 7.0 x 80 mm stent (the subject of this report) which were used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to proximal popliteal artery in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as definitely related to the device and not related to the procedure.It was also reported as target lesion related.The patient had a 12-month ankle brachial index (abi) and duplex ultrasound (dus) on the (b)(6) 2022.The abi on the right was measured at 0.37 (resting) and dus showed monophasic waveforms throughout and elevated velocities.The patient was experiencing symptoms consistent with rutherford class 3.A diagnostic angiogram on (b)(6) 2022 identified that the right mid/distal sfa had a 99% target lesion (tl) in-stent restenosis (isr).The percutaneous intervention was conducted on (b)(6) 2022.The patient underwent laser atherectomy and drug coated balloon / drug eluting balloon (dcb/deb) treatment on the sfa distal third.This left less than 10% residual stenosis.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
unit 11 galway technology park
parkmore road
galway, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91 V-E0H
EI   H91 VE0H
MDR Report Key17279927
Report Number3011632150-2023-00087
Device Sequence Number3534397
Product Code NIP
UDI-Device Identifier05391526850435
UDI-Public(01)05391526850435(17)220617(11)201116(10)0000058438
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Model Number142122-07
Device Catalogue Number142122-07
Device Lot Number0000058438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELIQUIS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite